# SDR SWAA2023082490490

- Difficulty date: August 19, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 56,594 hours, 34,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR ASSIST HANDLE CLOSEST TO WINDSCREEN IS CRACKED IN HALF.<[01] REPLACED L2 DOOR ASSIST HANDLE CLOSEST TO WINDSCREEN IAW AMM-25-21-25-420-801 3 ; B; 5;[02] VERIFIED
